Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The embedding of two-spheres in the four-sphere


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 67 (1961), 586-589
DOI: https://doi.org/10.1090/S0002-9904-1961-10703-9
MathSciNet review: 0131877
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Noguchi, On regular neighborhoods of 2-manifolds in 4-Euclidean space. I, Osaka Math. J. vol. 8 (1956) pp. 225-242. MR 84776
  • 2. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. Ser. 2, vol. 45 (1938) pp. 243-327.
  • 3. G. S. McCarty, Jr., Homeotopy groups. Abstract 61T-48, Notices Amer. Math. Soc. vol. 8 (1961) p. 67.
  • 4. L. Pontrjagin, A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Recueil Mathématique vol. 9 (1941) pp. 331-359. MR 4780
  • 5. E. Artin, Zur Isotopie zweidimensionaler Flächen in R4, Abh. Math. Sem. Univ. Hamburg vol. 4 (1925) pp. 174-177. MR 174456
  • 6. J. J. Andrews and M. L. Curtis, Knotted 2-spheres in the 4-sphere, Ann. of Math. vol. 70 (1959) pp. 565-571. MR 107239


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10703-9

American Mathematical Society